# SDR FDEA200812205253

- Difficulty date: December 20, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 59,147 hours, 19,085 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100617
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM UPPER CHORD STA 365 FROM BL 0 TO RBL 65 HAS CORROSION. REMOVED PREVIOUS TEE REPAIR FROM STA 365 LBL 17 TO RBL 70 IAW SRM 53-00-51   FIG 201 REPAIR NR 3.  FABRICATED TEE AND REPAIR PARTS IAW SRM 53-00-51 FIG 201. INSTALLED TEE AND REPAIR PARTS AT STA 365, LBL 17 TO RBL 70 IAW SRM 53-00-51 FIG 201 REPAIR NR 3. THIS REPAIR IS CLASSIFIED AS  CATEGORY "A" MAJOR REPAIR.
